# SDR RRXA98509

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5750128501
- Condition: Misdrilled
- Location: Frame 798
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 798 WITH MISDRILLED HOLES AT LONGERONS 7, 8, 9, 10, 11, 14, 15 AND 21 RIGHT.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R68, DC-8 SRM 51-1-20D AND TREATED AREA IAW DC-8 SRM 51-1-8.
